BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On properties of the generalised majorization

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
M. Stosic (Author)

Scope
International

Refereeing
Yes

Date of Publication
2013

Where published
ELECTRONIC JOURNAL OF LINEAR ALGEBRA

Publication Identifiers
ISSN - 1081-3810

Volume
26

Starting page
471
Last page
509


Export

APA
M. Dodig, M. Stosic, (2013). On properties of the generalised majorization. ELECTRONIC JOURNAL OF LINEAR ALGEBRA, 26, 471-509. ISSN 1081-3810. eISSN .

IEEE
M. Dodig, M. Stosic, "On properties of the generalised majorization" in ELECTRONIC JOURNAL OF LINEAR ALGEBRA, vol. 26, pp. 471-509, 2013.

BIBTEX
@article{14643, author = {M. Dodig and M. Stosic}, title = {On properties of the generalised majorization}, journal = {ELECTRONIC JOURNAL OF LINEAR ALGEBRA}, year = 2013, pages = {471-509}, volume = 26 }